Oberwolfach Reports

Full-Text PDF (866 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 14, Issue 1, 2017, pp. 683–769
DOI: 10.4171/OWR/2017/13

Published online: 2018-01-02

Mathematics of Quantitative Finance

Peter K. Friz, Antoine Jacquier[1] and Josef Teichmann[2]

(1) Imperial College London, UK
(2) ETH Z├╝rich, Switzerland

The workshop on Mathematics of Quantitative Finance, organised at the Mathematisches Forschungsinstitut Oberwolfach from 26 February to 4 March 2017, focused on cutting edge areas of mathematical finance, with an emphasis on the applicability of the new techniques and models presented by the participants.

No keywords available for this article.

Friz Peter, Jacquier Antoine, Teichmann Josef: Mathematics of Quantitative Finance. Oberwolfach Rep. 14 (2017), 683-769. doi: 10.4171/OWR/2017/13